# SDR QXEA2017073100501

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 38,255 hours, 39,835 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Probe
- Part number: 666000459
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH ABOUT 10500 FT POWER PLANT MESSAGE CAME ON . ALL ENGINE INDICATIONS NORMAL. RETURNED TO THE FIELD AND MADE A UNEVENTFUL LANDING. AIRCRAFT REMOVED FROM SERVICE. FAULT CODE IN CDS IS NR 2 ENG. C/W FIM 61-20-04-810-813. NO OBVIOUS DEFECTS FOUND. (1-5A1-5 AND 6). C/W ELECT CONTINUITY CHECK ON DUAL PULSE PROBE REF AMM 61-20-06-760-801. FOUND PROBE TO HAVE HIGH RESISTANCE WHEN ENG WAS HOT. R&R PROBE REF AMM 61-20-06-000-801, 61-20-06-400-801. CLEARED ALL FAULTS FROM CDS. OPS CHECK GOOD ON GROUND RUN. POWERPLANT MESSAGE REMAINED EXTINGUISHED. RETURNED TO SERVICE.
